# SDR USAA2012091000008

- Difficulty date: September 1, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 31,948 hours, 21,139 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON CABIN FLOOR TRACK ASSEMBLY AT FR16, -Y503.2.  REPLACED CABIN FLOOR TRACK ASSEMBLY AT FR16, -Y503.2 IAW A319 SRM 51-42-11, PAR 7, FIG 12.
